# SDR ASOA04848

- Difficulty date: October 29, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R3501153
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FLOOR SILL PLATE AT THE CARGO ENTRANCE TWO INTERCOSTAL ATTACH FASTENERS WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FLOOR SILL PLATE AT THE CARGO ENTRANCE IAW EO 600-53-0117.
